bannednutritionnapsgear

First time on tren, libido utterly gone - need some advice

floridaguy100

New member
Member
First timer here where I ran tren-a for about 8 weeks at age 40. Nothing else, just tren, 3/4 of a CC twice a week. Good gains, felt good, but had some of the side effects I keep reading about (oily skin, mood changes, etc...).

At about week 8 my libido is absolutely and utterly gone and I have no desire for sex. I get mild erections, but they are gone in a couple of minutes. This was never an issue and I am very concerned as this is getting worse and worse.

I am not sure what to do. Consulted a health center MD who ran a full lab and my t levels are extremely low. The guy seems knowledgeable, but to a newbie, all I can say is that he gave me confidence that he knew what he was doing. Needless to say he told me to get off tren, and put me on T replacement therapy (0.5 CC twice a week) as well as anastrozole and clomid. I have not done a PCT not know what to do.

As a way to find alternatives, I had a couple of opinions from my urologist who did not do anything but give me a prostate exam (yes, my first one) and remitted me to an endocrinologist for follow up. Appointment is booked (3 weeks out) but really looking to gain some knowledge and be able to understand what's going on, but need some help.

At first glance of my lab results, there are a lot of areas where ranges are way off normal (T levels are way off). Prolactin levels seem within range, but not sure if the elevated numbers are contributing to this.

What kind of results should I be looking at?
What tests should I get?
Are anastrozole and clomid somewhat common in this situation?
How can I recover? What type of doctor can help me?

I can post / send my lab results, just tell me what to send.

Please help! I am not sure what to do with this problem. I really had no idea what I was doing and I am trying to recover from any damage that i might've done.

Thanks!

FloridaGuy100
 

cbbram

Community Leader
VIP Moderator
If you're on TRT now you just need to wait until you get back to normal. TRT is not temporary you're gonna have to stay on for life. Get regular bloodwork while on TRT and get your levels in the upper range and you will eventually be fine.

You also need to get bloodwork for prolactin and make sure it's not high. High prolactin will screw up your TRT.

Time bro is what's gonna fix your fuck up.
 

cbbram

Community Leader
VIP Moderator
Plan B get off everything and run a 6 week PCT and see if you recover naturally which is definitely possible.
 

P0N

Community Leader
VIP Moderator
Plan B get off everything and run a 6 week PCT and see if you recover naturally which is definitely possible.
I'm in the try plan b first camp. TRT is for life, and there is a really good chance a full PCT could fix this screw up since you weren't running all that long.
 

RickRock

Community Leader
VIP Moderator
Tren and no test explains a lot on your libido loss. I'd also recommend a full pct before resorting to trt
 
Top